Academic Journals Database
Disseminating quality controlled scientific knowledge

Some properties of a subclass of non-Bazilevic functions

Author(s): Mohsan Raza

Journal: Maejo International Journal of Science and Technology
ISSN 1905-7873

Volume: 7;
Issue: 02;
Start page: 268;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: non-Bazilevic functions | differential subordination | Fekete-Szego inequality

The aim of this paper is to generalise the class of non-Bazilevic functions by using the concept of differential subordinations. The inclusion relations, the coefficient bound, the covering theorem and the famous Fekete-Szego inequality related with this subclass of analytic functions are studied.
RPA Switzerland

RPA Switzerland

Robotic process automation


Tango Jona
Tangokurs Rapperswil-Jona